# SDR 99ZZZX1738

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6892R
- Make and model: Piper PA60600
- Aircraft serial: 600887816125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING FROM UTICA, NY, AIRCRAFT DID NOT GET A NOSE LANDING GEAR UP LIGHT, FLEW PAST CONTROL TOWER FOR VERIFICATION, GEAR WAS UP.  FLEW AIRCRAFT TO BDL MAINTENANCE BASE.  SERVICED NOSE STRUT, CYCLED GEAR.  OPS CHECKED GOOD.
